How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Gupta Your Own Question
Dr. Gupta
Dr. Gupta, Doctor (MD)
Category: Health
Satisfied Customers: 7922
Experience:  Vastly experienced MD Physician with 19 years of experience.
Type Your Health Question Here...
Dr. Gupta is online now
A new question is answered every 9 seconds

I am not sleeping after taking zolpidem 10 mg. Can I take ...

Resolved Question:

I am not sleeping after taking zolpidem 10 mg. Can I take Diphenhydramine HCI 25 mg? I''m also taking Wellbutrin 150 mg and risperdal 1 mg.
Submitted: 8 years ago.
Category: Health
Expert:  Dr. Gupta replied 8 years ago.
This would not be recommended since it can lead to significant CNS/ respiratory depression,
Dr. Gupta
Customer: replied 8 years ago.
Reply to Gaurav Gupta's Post: But I'm not sleeping!! What exactly would it do? It wouldnt kill me, would it? I really need to sleep. Please help.
Expert:  Dr. Gupta replied 8 years ago.
Sorry to hear about your sleep problems,
Unfortunately there is no way to be really sure that it will not kill you.
Respiratory depression is unrelated to sedation (sleep) and it can be serious,
I do understand your frustration, and would that you try some home based self care for trying to sleep,
Unfortunately they are unlikely to work immediately,
Read more here
Try getting a prescription change in the next week,
Dr. Gupta

Dr. Gupta and 2 other Health Specialists are ready to help you